MathSciNet Relay Station
MathSciNet bibliographic data
MR37509 (12,273c) 56.0X
Milnor, J. W. On the total curvature of knots. Ann. of Math. (2) 52, (1950). 248–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement